# SDR CALA2023032700900

- Difficulty date: March 27, 2023
- Submitted: March 27, 2023
- Operation: Air carrier
- Aircraft: N833UA
- Make and model: Airbus A319-131
- Aircraft serial: 1401
- Aircraft time: 68,293 hours, 30,254 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Switch
- Condition: Faulted
- Location: Brake Sys 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SYS 1 FAULT DISPLAYED ON UPPER ECAM SCREEN. - BRAKES BRAKE SYS 1 FAULT 2 MINUTES AFTER T/O.BRAKE SYS 1 FAULT ON GND FIXED WITH RESET. CORRELATED FAULTS SHOWED "BRAKES A/SKID FAULT, BSCU DC SPLY 1PP, AFS BSCU AND BRK PEDAL XMTR (9GG)" TS BRAKE PEDAL XMTR REF TSM 32-42-00-810-833-A OPS CHECKED OK. XMTR 9GG WAS REPLACED ON FEB 22. TS BSCU DC SPLY 1PP REF 32-42-00-810-828-A. HAD POWER FROM CB 2GG AND GROUND BSCU WAS AREADY REPLACED. PER TSM 4C (2) REMOVED AND REPLACED 5GG SWITCH REF AWD 32-42-01. OPS CHECKED OK REF AMM 32-46-00-740-001. REMOVED PLACARDS.
